# SDR A6WA202105147779

- Difficulty date: May 5, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 36,813 hours, 35,694 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031146
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AILERON LOWER LEFT END BETWEEN HINGE POINTS D1 AND D2, OUTBOARD  OF OUTBOARD HINGE POINT SKIN IS WORN.   ***AIRCRAFT REMOVED FROM SERVICE***   BLENDED DAMAGE AT D1) A/STA 370.031 TO A/STA 375.857 4.50Ï¿½L X 0.80Ï¿½W 0.009Ï¿½D D2) A/STA 323.843 TO A/STA 329.875 6.0Ï¿½L X 0.90Ï¿½W X 0.007Ï¿½D HFEC PERFORMED WITH NO INDICATIONS AND REAPPLIED PROTECTIVE FINISH. BLENDS AT D1 AND D2 WITHIN LIMITS AND ALL WORK DONE IAW ASAP EA# AWAC-CRJ257-01633 REV IR DATED 5/11/2021
